| Model Number |
160002 |
| Medical Device Problem Code |
Failure of Device to Self-Test (2937)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/01/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Hamilton medical ag comes to the conclusion: investigation ongoing.
Event or Problem Description
The following was reported to hamilton medical ag: summary: white display screen after start-up.
Additional Manufacturer Narrative
Hamilton medical ag comes to the conclusion: investigation ongoing.Hamilton medical ag complaint number: cer (b)(4).Follow-up 1 - corrected information: udi related data quality updates only field d4 was updated with full udi information.Updated fields.
Event or Problem Description